Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2002, Volume 42, Number 6, Pages 849–866 (Mi zvmmf1181)  

This article is cited in 12 scientific papers (total in 12 papers)

Global solvability of pseudoparabolic nonlinear equations and blow-up of their solutions

M. O. Korpusov

M. V. Lomonosov Moscow State University, Faculty of Physics

Full text: PDF file (1752 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2002, 42:6, 814–831

Bibliographic databases:
UDC: 517.958
MSC: Primary 35K70; Secondary 35Q60, 35J05, 74C20, 35B40
Received: 02.04.2001

Citation: M. O. Korpusov, “Global solvability of pseudoparabolic nonlinear equations and blow-up of their solutions”, Zh. Vychisl. Mat. Mat. Fiz., 42:6 (2002), 849–866; Comput. Math. Math. Phys., 42:6 (2002), 814–831

Citation in format AMSBIB
\Bibitem{Kor02}
\by M.~O.~Korpusov
\paper Global solvability of pseudoparabolic nonlinear equations and blow-up of their solutions
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2002
\vol 42
\issue 6
\pages 849--866
\mathnet{http://mi.mathnet.ru/zvmmf1181}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1932811}
\zmath{https://zbmath.org/?q=an:1056.35101}
\transl
\jour Comput. Math. Math. Phys.
\yr 2002
\vol 42
\issue 6
\pages 814--831


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf1181
  • http://mi.mathnet.ru/eng/zvmmf/v42/i6/p849

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. O. Korpusov, “Blow-up of a solution of a pseudoparabolic equation with the time derivative of a nonlinear elliptic operator”, Comput. Math. Math. Phys., 42:12 (2002), 1717–1724  mathnet  mathscinet  zmath
    2. M. O. Korpusov, A. G. Sveshnikov, “Energy estimate of the solution to a nonlinear pseudoparabolic equation at $t\to\infty$”, Comput. Math. Math. Phys., 42:8 (2002), 1154–1160  mathnet  mathscinet  zmath  elib
    3. M. O. Korpusov, “Global solvability of an initial-boundary value problem for a system of semilinear equations”, Comput. Math. Math. Phys., 42:7 (2002), 1000–1011  mathnet  mathscinet  zmath
    4. M. O. Korpusov, A. G. Sveshnikov, “Three-dimensional nonlinear evolution equations of pseudoparabolic type in problems of mathematical physics”, Comput. Math. Math. Phys., 43:12 (2003), 1765–1797  mathnet  mathscinet  zmath
    5. M. O. Korpusov, “Conditions for the global solvability of the Cauchy problem for a semilinear equation of pseudoparabolic type”, Comput. Math. Math. Phys., 43:8 (2003), 1159–1171  mathnet  mathscinet  zmath
    6. M. O. Korpusov, A. G. Sveshnikov, “On the solvability of strongly nonlinear pseudoparabolic equation with double nonlinearity”, Comput. Math. Math. Phys., 43:7 (2003), 944–961  mathnet  mathscinet  zmath  elib
    7. M. O. Korpusov, A. G. Sveshnikov, “On the existence of a solution to the Laplace equation with a nonlinear dynamic boundary condition”, Comput. Math. Math. Phys., 43:1 (2003), 92–107  mathnet  mathscinet  zmath
    8. Korpusov M.O., “Finite-time blow-up of the solution of the Cauchy problem for the pseudoparabolic equation Au-t=F(u)”, Differ Equ, 39:1 (2003), 83–89  mathnet  crossref  mathscinet  zmath  isi  scopus
    9. M. O. Korpusov, A. G. Sveshnikov, “On the blow-up of the solution of an initial-boundary value problem for a nonlinear nonlocal equation of pseudo-parabolic type”, Comput. Math. Math. Phys., 44:12 (2004), 2104–2111  mathnet  mathscinet  zmath
    10. M. O. Korpusov, A. G. Sveshnikov, “Three-dimensional nonlinear evolutionary pseudoparabolic equations in mathematical physics. II”, Comput. Math. Math. Phys., 44:11 (2004), 1942–1948  mathnet  mathscinet  zmath
    11. Korpusov M.O., “Global solvability conditions for an initial-boundary value problem for a nonlinear equation of pseudoparabolic type”, Differ Equ, 41:5 (2005), 712–720  mathnet  crossref  mathscinet  zmath  isi  elib  scopus
    12. M. O. Korpusov, A. G. Sveshnikov, ““Destruction” of the solution of a strongly nonlinear equation of pseudoparabolic type with double nonlinearity”, Math. Notes, 79:6 (2006), 820–840  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:238
    Full text:91
    References:35
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022